# SDR AALA202210064807

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AREAS FOUND ON TRANSITION PANEL LOCATED BETWEEN STA 727 AND 767 AND RIGHT BUTT LINE 21. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53.
